I have been prescribed birth control since I was about 18years old to regulate my menstrual cycle. I am 30 now and still on them.Currently I am on Cyclafem, but I will be back on Ortho Tri-cyclen after this month. I have been on a roller coaster physically and mentally with all kinds of symptoms like weight gain, becoming hot/cold often, extreme bloating, swelling of my toes/ fingers, oily face, hair loss, especially depression and isolation. This past year I was on Cyclafem, then I stopped for about a month because I tried something else (L Tyrosine) which was beneficial, but when i used Menstrual Blend SP-7B, and Chaste Berry Vitex Extract along with my other meds (Zoloft and Abilify) I was in bad shape because of either the herbal ingredients or the amount of milligrams. I was crying, dizzy, and very emotional so I went for a follow up and I was back on the birth control again.
- Ortho Tri-Cyclen Information for Consumers
- Ortho Tri-Cyclen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Tri-Cyclen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ortho Tri-Cyclen Lo - I have been on ortho tri cyclen lo for 2 years and have had all kinds of side?
Posted 17 Sep 2009 • 1 answer
Posted 20 Oct 2009 • 1 answer
I've been taking Ortho Tri-cyclen lo for about to 2 years now and just switched to Ortho tri-cyclen?
Posted 18 Jan 2013 • 2 answers
Posted 22 Jun 2013 • 1 answer
Posted 5 Oct 2015 • 1 answer